# SDR TWAA9751004

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54352
- Make and model: Boeing 727231
- Aircraft serial: 21984
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCI - FLT 323 - DURING LAYOVER MAINTENANCE, AFT EMERGENCY EGRESS LIGHT WAS INOP.  REMOVED MOISTURE FROM TRACK AND CONNECTOR, FUNCTIONAL CHECK NORMAL.  (M)
